# SDR 29GA2015120200004

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 34B446
- Aircraft time: 33,144 hours, 37,340 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125893
- Part serial: FEB860056R
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EXITING THE HIGH SPEED TAXIWAY AFTER LANDING, AT APPROXIMATELY 40 KNOTS, LIGHT BRAKES WERE APPLIED.  PLANE DID NOT SLOW DOWN WITH INCREASED BRAKING, PLANE DID SLOW DOWN APPROXIMATELY 1 TO 2 SECONDS AFTER APPLYING INCREASED PRESSURE ON BRAKES.  ACFT DECELERATED RAPIDLY.  ACFT SLOWS NORMALLY AT LOW SPEEDS BUT WITH INCREASED EFFORT.  FOUND NR 4 TIRE BRAKE PACK OUT OF LIMITS.  R & R BRAKE PACK IAW AMM 32-42-40 AND BLED BRAKES.  NO LEAKS NOTED.  TAXI CHECKED BRAKING, OPS CHECKED GOOD.
